# SDR ASAA0842997

- Difficulty date: May 15, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: T/E Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FORE FLAP UPPER SURFACE HAS 4 EACH DENTS 15 INCHES FROM O BEND PREPARED DAMAGED AREA.  FABRICATED DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
